RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 1, Pages 111–127 (Mi msb4393)  

This article is cited in 4 scientific papers (total in 4 papers)

On the equivalence of convergence criteria for Fourier series

M. K. Potapov


Full text: PDF file (1076 kB)

Bibliographic databases:
UDC: 517.522.3
Received: 06.04.1964

Citation: M. K. Potapov, “On the equivalence of convergence criteria for Fourier series”, Mat. Sb. (N.S.), 68(110):1 (1965), 111–127

Citation in format AMSBIB
\Bibitem{Pot65}
\by M.~K.~Potapov
\paper On the equivalence of convergence criteria for Fourier series
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 1
\pages 111--127
\mathnet{http://mi.mathnet.ru/msb4393}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=187003}
\zmath{https://zbmath.org/?q=an:0198.09401|0151.07003}


Linking options:
  • http://mi.mathnet.ru/eng/msb4393
  • http://mi.mathnet.ru/eng/msb/v110/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “The imbedding of certain function classes $H_p^\omega$”, Math. USSR-Izv., 2:3 (1968), 601–637  mathnet  crossref  mathscinet  zmath
    2. M. K. Potapov, “The imbedding and equality of certain classes of functions”, Math. USSR-Izv., 3:4 (1969), 795–813  mathnet  crossref  mathscinet  zmath
    3. M. V. Babushkin, V. V. Zhuk, “Growth of norms in $L_2$ of derivatives of Steklov functions and properties of functions defined by best approximations and Fourier coefficients”, J. Math. Sci. (N. Y.), 222:5 (2017), 525–543  mathnet  crossref  mathscinet
    4. A. A. Jumabayeva, B. V. Simonov, “Transformation of Fourier Series by Means of General Monotone Sequences”, Math. Notes, 107:5 (2020), 740–758  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:320
    Full text:112
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020